# SDR A6WA200840179

- Difficulty date: March 11, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 13,552 hours, 12,404 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN ROLL SELECT SWITCH GREEN AND YELLOW LIGHTS INSPECTION WHEN SELECTED DO NOT RECEIVE "PILOT ROLL COMMAND" EICAS MESSAGE.  FIRST OFFICERS ROLL SELECT SWITCH OPERATES NORMAL.  (M)
